# SDR 05FDEA01149

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT STA 1913 RBL 42 FOUND PREVIOUS REPAIRED NON-  STANDARD AS MARKED.  FLOOR SUPPORT REMOVED AS PER SRM 51-31-01 VOL II. NEW FLOOR SUPPORT REWORKED FROM S2929348 AS PER DRAWING AGA 7501 AND  REPROTECTED AS PER SRM 51-21-01 VOL II. NEW FLOOR SUPPORT PAINTED AS PER SRM  51-21-01 VOL II AND PART MARKED FX  AGA 7501-502 AS PER GMM 7-0-1001. NEW FLOOR  SUPPORT LOCATED AND INSTALLED AT STA 1913 RBL 26 TO 53 AS PER SRM 51-31-01  VOL II. CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
